Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On flat bundles


Authors: F. W. Kamber and Ph. Tondeur
Journal: Bull. Amer. Math. Soc. 72 (1966), 846-849
DOI: https://doi.org/10.1090/S0002-9904-1966-11583-5
MathSciNet review: 0198473
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. M. F. Atiyah, Characters and cohomology of finite groups, Inst. Hautes Études Sci. Publ. Math. 9 (1961), 23-64. MR 148722
  • 2. L. Conlon and A. F. Whitman, A note on holonomy, Proc. Amer. Math. Soc. 16 (1965), 1046-1051. MR 184168
  • 3. A. Dold, Partitions of unity in the theory of fibrations, Ann. of Math. 78 (1963), 223-255. MR 155330
  • 4. A. Dold and H. Whitney, Classification of oriented sphere bundles over a 4-complex, Ann. of Math. 69 (1959), 667-677. MR 123331
  • 5. W. S. Massey and R. H. Szczarba, Line element fields on manifolds, Trans. Amer. Math. Soc. 104 (1962), 450-456. MR 141137
  • 6. J. Milnor, On the existence of a connection with curvature zero, Comm. Math. Helv. 32 (1957), 215-223. MR 95518
  • 7. F. Peterson, Some remarks on Chern classes, Ann. of Math. 69 (1959), 414-420. MR 102807
  • 8. L. S. Pontrjagin, Classification of some skew products, Dokl. Acad. Nauk SSSR, NS 47 (1945), 322-325. MR 13316
  • 9. J. P. Serre, Cohomologie modulo 2 des complexes d'Eilenberg-MacLane, Comm. Math. Helv. 27 (1953), 198-232. MR 60234
  • 10. N. Steenrod, The topology of fibre bundles, Princeton University Press (1951). MR 39258
  • 11. P. E. Thomas, Homotopy classification of maps by cohomology homomorphisms, Trans. Amer. Math. Soc. 111 (1964), 138-151. MR 160212


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1966-11583-5

American Mathematical Society